# SDR SWAA071593

- Difficulty date: March 27, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 64,970 hours, 60,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Punctured
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING INBOARD FORE FLAP PUNCTURED AT LOWER SURFACE.  REPAIRED FORE FLAP PER SRM.
